# SDR CALA2025122212285

- Difficulty date: December 19, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N77518
- Make and model: Boeing 737824
- Aircraft serial: 31605
- Aircraft time: 53,589 hours, 19,547 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR LIGHT CAME ON DURING LANDING STAYED ON  DURING TAXI IN.   PERFORMED OPS CHECK OF WARNING SYSTEM OF SERVICE DOOR IAW AMM 52-41-00-700-801, OPS NORMAL, OPS CHECKED GOOD.
